# SDR 06FDEA1195

- Difficulty date: March 22, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR AT STA XORS 564 UPPER CHORD FOUND ELONGATED HOLE.  ELONGATED HOLE ON RIGHT WING REAR SPAR STA XORS 564 UPPER CHORD REPAIRED AS PER FEDEX EA NR 1-5710-95804, TITLE: WINGS, RIGHT WING AFT SPAR UPPER CAP AFT TANG AT STATION XORS = 564 (REAR SPAR CAP) ELONGATED FASTENER HOLE, REPAIR.  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
